# SDR VNAA202504020036

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRIKER, SEAL BTW FS 319.70 AND FS 349.00 AT SERVICE DOOR SURROUND STRUCTURE.  EVALUATED, DUE TO EXCESIVE DAMAGE FOR CORROSIÓN ON STRIKER SEAL BTW FS 319.70 AND FS 349.00 AT SERVICE DOOR SURROUND STRUCTURE IS OUT OFF LIMITSPER CRJ900 SRM53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
